Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irregular menstruation with prolonged bleeding. Normal hormonal levels and ultrasound report. What else could be causing this?

Hello doctor .. I am 22 years old virgin always had regular periods but since 5 months I ve been having intermenustral bleeding .. In which I finish my period which lasts for 6 days then after 3 days I start bleeding again its brownish reddish and it used to last for 5 days now this is the fifth month it has been going for 2 weeks ?! I am not on anymeds I did an ultrasound was normal .. Hormone levels were all normal from thyroid to fsh lh prolactin progesterone everything
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
This seems to be a dysfunctional uterine bleeding. It can happen once in a while even with normal hormonal levels. Do consult your gynecologist for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor